MAUDE Adverse Event Report: NEODENT - JJGC S.A. TI TITAMAX IMPLANT (5.0)4.5X11; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TI TITAMAX IMPLANT (5.0)4.5X11; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.328
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Date of Event 01/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
(b)(4).The dentist reported the loss of the dental implant, but did not provide information about the case.

Brand Name
TI TITAMAX IMPLANT (5.0)4.5X11
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7030539
Report Number3008261720-2017-05532
Device Sequence Number13833704
Product Code DZE
UDI-Device Identifier07898237567136
UDI-Public07898237567136
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/14/2017
Report Date (Section F) 08/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Catalogue Number109.328
Other Device ID Number07898237567136
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2017
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/14/2017
Event Location Other
Date Report to Manufacturer08/11/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2017
Initial Report FDA Received Date11/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;